# SDR PCAA9700452

- Difficulty date: June 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807EX
- Make and model: Dhav DHC8102
- Aircraft serial: 292
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT SIGN MISSING LENS.  INSTALLED EXIT LENS ON LEFT EMERGENCY EXIT SIGN PER 8MM 33-51-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
